MDJunction - People Helping People
 
Ask a Question
04/06/2012 11:31 PM

unsure of treatment for gastritis which I have

summerdays
summerdays  
Posts: 5
Member

The doctor did the scope thing into my stomache and found I have gastritis. I have been taking prilosec for over a year and a half. I was told that my stomache could heal and it could go away, but how? The prilosec alone is definately not working. I have noticed that soda is not a good thing and only treat myself to one a week. Is there a special diet I am suppose to be on to help it go away? I'm terrified everytime the viral season comes because last year I caught a virus from my youngest son and had to be taken by ambulance to the hospital. I felt like I was having never ending birth contractions. I could feel the contractions come and go and it hurt so bad that adventually the pain was so bad I couldn't see anyone clearly. Everyone started to look fuzzy and blurry. Thought I was dieing. The doctor even called my boyfriend of 20 yrs and asked him if I was pregnant. I wasn't being much help while they asked questions because everytime I went to answer them I would feel another coming on. They ended up giving me morphine to knock me out. I'm sure the entire emergency room heard me that night. They gave me a shot of med for vomiting too. Then later they sent me home with 2 antibiotics which were both very hard on the stomach. I couldn't take them, more or less keep them down so I stopped taking them and stuck with the prilosec and an anti-acid (malox). If there is anything else I can do to help get rid of this agonizing issue, please let me know. I would greatly appreciate it. I go through anti-acids like crazy. I've gotten several tongue spasms too. It's the only way I know how to explain it. It feels just like that. If I catch it in time and take a drink of water, it will stop it. I'm wondering if this is from the gastritis or from my fibromyalgia. My pain management doctor had no clue what I was talking about. Has anyone else felt this type of pain before? Sorry so long but I'm so sick of having this. I know too many ibuprophren brought this problem on. I can't take it no more or any other anti imflammatory meds which I really do need for the severe muscle spasms, but I guess that's another thread.

Thanks all.Smile

Reply
 

04/11/2012 08:34 PM
Duck4wave
Duck4wave  
Posts: 173
Member

Smile Howdy summerdays.

I'm not sure why you're taking the prilosec. I have gastritis and take nothing, but then I don't have any aches/gerd/burps to make me find relief either. Are you seeing a GI physician or PCP? The scope found no ulcers, only inflammation? You mentioned "tongue spasms"..like your tongue was starting to swell? Are you allergic to any of your meds? Some folks think probiotic supplements help. Drinking alot of water is important too. I'm guessing too that you were tested for H-Pylori and it was negative. Right?

My GI physician didn't mention any change of diet but I've read it's helpful to ease up on caffeine and not drink alcohol products. Please share what you find out and hope you turn a corner in feeling better.

Cheerful quak ~ le Duck

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved